# SDR C2XA04CL088

- Difficulty date: September 3, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 14,912 hours, 12,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1380
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOR FLIGHT 2180 OUT OF CLE THE CREW DISCOVERED THE GALLEY EMERGENCY EXIT SIGN DID NOT ILLUMINATE DURING THE TEST.  MAINTENANCE REMOVED AND REPLACED THE EXIT SIGN BULBS AND IT OPERATED PROPERLY.  FLIGHT 2180 CONTINUED WITHOUT FURTHER INCIDENT.
